# SDR UPS08854057

- Difficulty date: November 7, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV FLUSH REPAIR AT STA BS 577 DOES NOT MEET SRM REQUIREMENT.  INSTALLED NEW DOUBLER 53-2-1 FIG 7 SHEET 3 CLASS 1.
